# SDR CA080215008

- Difficulty date: February 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,951 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4A
- Condition: Erratic
- Location: Fuel System
- Part time: 482 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE DRIVEN FUEL PUMP REPLACED DUE TO ERATIC PRESSURE INDICATIONS. (TC NR 20080215008)
